| Catalog Number |
804-03-008 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Instrument failure - when doctor reaming the tap broke.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to: 1644408-2020-00072; (b)(4), s303 - broke/cracked/damaged, instrument failure.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.